Universidad Complutense de Madrid
E-Prints Complutense

Some summability properties of operators on a separable Banach space

Impacto

Downloads

Downloads per month over past year

Martín Peinador, Elena (1990) Some summability properties of operators on a separable Banach space. Archiv der Mathematik, 55 (6). pp. 584-587. ISSN 0003-889X

[img] PDF
Restringido a Repository staff only

45kB

Official URL: http://link.springer.com/article/10.1007%2FBF01191694#


URLURL Type
http://link.springer.comOrganisation


Abstract

It is a well known fact that operators on a separable Hilbert space H giving norm-summability on an orthonormal basis have to be nuclear (Holub 1972) and operators giving summability on an orthonormal basis must be Hilbert-Schmidt. In former papers the author characterizes all the sequences of H that in this respect behave as orthonormal basis, and in the present paper those results are in some way, generalized to a separable Banach space.


Item Type:Article
Uncontrolled Keywords:Compact operator; nuclear operator; absolutely summable sequence; norm-summability on an orthonormal basis; Hilbert-Schmidt
Subjects:Sciences > Mathematics > Topology
ID Code:21824
Deposited On:12 Jun 2013 16:46
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page